Kansas, 2025Damaging Winds in Kansas, June 26, 2025
June 26, 2025 · NWS EAX · 49 events in 5 counties and zones
During the afternoon and evening hours of June 26th, storms brought severe winds to portions of eastern and NE Kansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 49
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the afternoon and evening hours of June 26th, storms brought severe winds to portions of eastern and NE Kansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jun 26, 2:21 PM CST, 55 minutes earlier. Its key messages:
- Strong to severe storms capable of producing damaging wind gusts will be possible this afternoon and evening across NE Kansas and NW Missouri.
- Locally moderate to heavy rainfall possible this evening into late tonight.
- Hot and humid conditions continue through Sunday.
- Showers and storms likely for Sunday evening/night.
- Temperatures should cool a bit down toward seasonal normals (upper 80s) for Monday and Tuesday.
Area forecast discussion, Jun 26, 2:21 PM CST, 55 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
321 PM CDT Thu Jun 26 2025
.KEY MESSAGES...
- Strong to severe storms capable of producing damaging wind
gusts will be possible this afternoon and evening across NE
Kansas and NW Missouri.
- Locally moderate to heavy rainfall possible this evening into
late tonight.
- Hot and humid conditions continue through Sunday.
- Showers and storms likely for Sunday evening/night.
- Temperatures should cool a bit down toward seasonal normals
(upper 80s) for Monday and Tuesday.
&&
.DISCUSSION...
Issued at 225 PM CDT Thu Jun 26 2025
Water vapor and 500 mb height analysis shows a shortwave trough
moving eastward across the Upper Midwest. Meanwhile, a weak
surface cold front is moving eastward across parts of eastern NE
and northeast KS, with a surface low moving into southern MN.
With strong surface heating and dew points in the lower 70s, a
corridor of 4000-4500 J/kg of surface based CAPE has developed
across far NW Missouri and NE Kansas this afternoon. Isolated to
scattered showers and thunderstorms have already initiated
across this area out ahead of the front, with these storms
moving to the east northeast. While shear is weak (only around
15 knots of 0-6 km bulk shear), steep low level lapse rates and
DCAPE on the order of 1000 J/kg should support a damaging wind
threat this afternoon and early evening. As such, a severe
thunderstorm watch is in effect through 9 PM tonight for
portions of extreme NE Kansas into NW and northern Missouri. By
later this evening, a cluster or line/broken line of storms is
likely to develop along/near the front across far NW Missouri,
and move to the southeast through the late evening hours into
the early overnight hours. The main concern with this secondary
convective development will likely be the threat for moderate to
heavy rainfall, as PWATs are forecast to reach close to 2". The
12z HREF had probability matched means on the order of 1.5" to
2.5" across a decent swath of the CWA, with localized rainfall
amounts up to 4". Biggest concerns will be moderate/heavy
rainfall over the areas that received the 5+ inches of rain from
Monday night into Tuesday evening, as well as across the Kansas
City metro. Due to these reasons, went ahead and issued a flood
watch from 5 pm this afternoon through 3 am Friday morning for
much of the CWA as a precaution.
Hot and humid conditions continue tomorrow for most locations
(likely slightly cooler across northern and NE Missouri behind
the front), with afternoon heat indices in the mid to upper 90s.
A few afternoon showers and storms may be possible again,
primarily south of Interstate 70. The 18z HRRR does suggest the
potential for robust convection to fire along a remnant outflow
boundary or differential heating boundary by early to mid
tomorrow afternoon across the KC metro, with wind gusts up to
40 mph and moderate rainfall possible, but we will see how
things evolve tonight into tomorrow morning. Hot and humid again
on Saturday, with afternoon heat indices in the upper 90s to
near 100 degrees (best chance for 100+ degree heat index across
NW Missouri). While current grids show only slight chance
afternoon PoPs toward the Ozarks, some guidance (namely the
ECMWF) suggests higher precipitation chances.
Better chances for showers and storms, including some locally
moderate rainfall, arrives on Sunday evening/night as a low
amplitude trough moves across the northern Plains, amplifying as
it moves toward the Great Lakes, and sending a cold front toward
and through our CWA from the northwest. The front may stall out
across southern portions of the region as we head into Monday,
keeping rain chances in the forecast through Monday afternoon.
Cooler temperatures will come behind the front, with highs back
down toward seasonal normals (upper 80s) for Monday and Tuesday
afternoon.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1251 PM CDT Thu Jun 26 2025
Currently VFR at all terminals with breezy SSW winds with gusts
up to 25 knots. These conditions should continue through the
afternoon hours. A cluster of thunderstorms is likely to develop
by late afternoon across NW Missouri, moving through STJ
between roughly 1z and 4z tonight, MCI between 3z and 6z, and
MKC and IXD between 4z and 7z. These storms could produce a few
strong wind gusts up to around 50 to 55 mph, especially at STJ.
Rainfall could be moderate to heavy at times, with VIS dropping
to as low as 2SM or so. After the storms exit by late tonight,
VFR conditions and dry weather is expected for the remainder of
the period, with relatively light southwesterly winds.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late tonight for MOZ001>007-011>016-
020>024-028>031-037-038-043.
KS...Flood Watch through late tonight for KSZ025-057-102>105.
&&
DISCUSSION...BMW
AVIATION...BMWHazardous weather outlook, Jun 26, 4:05 AM CST, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
0505 AM CDT Thu Jun 26 2025
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271005-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
0505 AM CDT Thu Jun 26 2025
This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.
.DAY ONE...Through tonight.
Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on
potential weather hazards.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The probability for widespread hazardous weather is low.
.KEY MESSAGES...
- Severe storms possible Thursday afternoon into the evening.
The main threats will be damaging winds and heavy rainfall.
- Hot and humid conditions persist through the weekend with a
few sporadic chances for storms. Additional thunderstorms and
cooler temperatures possible early next week.
In the hours before
Special weather statement, Jun 26, 1:40 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
240 PM CDT Thu Jun 26 2025
MOZ001-002-011-262015-
Atchison MO-Holt MO-Nodaway MO-
240 PM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ATCHISON...
NORTHWESTERN NODAWAY AND NORTH CENTRAL HOLT COUNTIES THROUGH 315 PM
CDT...
At 239 PM CDT, Doppler radar was tracking a strong thunderstorm near
Craig, or near Mound City, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mound City, Burlington Junction, Hopkins, Skidmore, Craig,
Braddyville, Clearmont, Elmo, and Quitman.
This includes Interstate 29 between mile markers 84 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Missouri.
&&
LAT...LON 4058 9512 4057 9482 4055 9477 4011 9524
4021 9543 4058 9515
TIME...MOT...LOC 1939Z 214DEG 47KT 4023 9528
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BTSpecial weather statement, Jun 26, 2:02 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
302 PM CDT Thu Jun 26 2025
MOZ001-262030-
Atchison MO-
302 PM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ATCHISON COUNTY
THROUGH 330 PM CDT...
At 301 PM CDT, Doppler radar was tracking a strong thunderstorm near
Peru, or 12 miles northeast of Auburn, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Watson.
This includes Interstate 29 between mile markers 112 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Missouri.
&&
LAT...LON 4058 9538 4046 9538 4040 9566 4042 9566
4043 9564 4046 9564 4046 9568 4047 9570
4049 9568 4051 9569 4052 9566 4055 9566
4059 9561
TIME...MOT...LOC 2001Z 238DEG 28KT 4048 9565
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 26, 2:20 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
320 PM CDT Thu Jun 26 2025
KSZ025-102-MOZ011-012-020-262045-
Doniphan KS-Atchison KS-Buchanan MO-Holt MO-Andrew MO-
320 PM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DONIPHAN...NORTHEASTERN
ATCHISON...NORTHWESTERN BUCHANAN...SOUTHEASTERN HOLT AND SOUTHWESTERN
ANDREW COUNTIES THROUGH 345 PM CDT...
At 320 PM CDT, Doppler radar was tracking a strong thunderstorm near
Denton, or 7 miles north of Atchison, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. Joseph, Atchison, Wathena, Elwood, Troy, Country Club Villa,
Country Club, Amazonia, Doniphan, St. Joseph Airport, Fanning, and
Bendena.
This includes the following highways...
Interstate 29 near mile marker 51, and between mile markers 69 and
71.
Interstate 229 between mile markers 7 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Kansas...and northwestern Missouri.
&&
LAT...LON 3956 9515 3965 9528 4001 9507 3982 9480
TIME...MOT...LOC 2020Z 214DEG 28KT 3966 9518
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 26, 2:30 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
330 PM CDT Thu Jun 26 2025
MOZ002-003-262100-
Worth MO-Nodaway MO-
330 PM CDT Thu Jun 26 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WORTH AND
NORTHEASTERN NODAWAY COUNTIES THROUGH 400 PM CDT...
At 329 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hopkins, or 9 miles north of Maryville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hopkins, Sheridan, and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Missouri.
&&
LAT...LON 4057 9490 4057 9447 4037 9487 4057 9494
4058 9492
TIME...MOT...LOC 2029Z 230DEG 31KT 4047 9482
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CMSSpecial weather statement, Jun 26, 3:11 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
411 PM CDT Thu Jun 26 2025
MOZ001-002-262145-
Atchison MO-Nodaway MO-
411 PM CDT Thu Jun 26 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ATCHISON AND
NORTHWESTERN NODAWAY COUNTIES THROUGH 445 PM CDT...
At 411 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Tarkio, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Tarkio, Elmo, and Westboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern Missouri.
&&
LAT...LON 4057 9500 4041 9539 4046 9544 4058 9531
TIME...MOT...LOC 2111Z 228DEG 28KT 4048 9534
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CDBThunderstorm Wind, Atchison
- When
- June 26, 3:16 PM CST to 3:17 PM CST
- Where
- Atchison County, 0.87 mi SW of Potter
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.420, -95.160
Downed wires near 206th Road near the community of Potter.
Thunderstorm Wind, Leavenworth
- When
- June 26, 3:18 PM CST to 3:19 PM CST
- Where
- Leavenworth County, 1.38 mi S of Lowemont
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.360, -95.070
Personal weather station recorded a 60 mph wind gust near Easton.
Thunderstorm Wind, Leavenworth
- When
- June 26, 3:35 PM CST to 3:36 PM CST
- Where
- Leavenworth County, 3.5 mi ENE of Jarbalo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.220, -95.010
Downed wires near County Road 29 west of Lansing.
Thunderstorm Wind, Leavenworth
- When
- June 26, 3:37 PM CST to 3:38 PM CST
- Where
- Leavenworth County, Leavenworth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.320, -94.920
Several reports of downed tree limbs and wires in the Leavenworth area.
Thunderstorm Wind, Leavenworth
- When
- June 26, 3:37 PM CST to 3:38 PM CST
- Where
- Leavenworth County, 1.07 mi W of Leavenworth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.320, -94.940
Downed wires near Ottawa Street in Leavenworth.
Thunderstorm Wind, Leavenworth
- When
- June 26, 3:41 PM CST to 3:42 PM CST
- Where
- Leavenworth County, 0.87 mi NE of Easton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.360, -95.110
Large tree broke in half at K92 and Lecompton near Easton.
Thunderstorm Wind, Leavenworth
- When
- June 26, 3:41 PM CST to 3:42 PM CST
- Where
- Leavenworth County, 1.6 mi W of Leavenworth
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.320, -94.950
Tree down on the west side of Leavenworth.
Thunderstorm Wind, Leavenworth
- When
- June 26, 3:42 PM CST to 3:43 PM CST
- Where
- Leavenworth County, 0.87 mi NW of Basehor
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.140, -94.940
Downed wires near 156th Street in Basehor.
Thunderstorm Wind, Leavenworth
- When
- June 26, 3:43 PM CST to 3:44 PM CST
- Where
- Leavenworth County, 0.87 mi SE of Wadsworth Station
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.270, -94.890
Downed wires near Miley Street in Lansing.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:11 PM CST to 4:12 PM CST
- Where
- Wyandotte County, 1.75 mi NW of Edwardsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.090, -94.840
Downed wires south of the Kansas Speedway.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:14 PM CST to 4:15 PM CST
- Where
- Wyandotte County, 3.62 mi NNE of Edwardsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.120, -94.800
Downed tree limbs near State Avenue near the Legends/Kansas Speedway area.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:15 PM CST to 4:16 PM CST
- Where
- Wyandotte County, 3.5 mi NW of Muncie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.120, -94.790
Trees downed near State Avenue in Kansas City.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:18 PM CST to 4:19 PM CST
- Where
- Wyandotte County, 0.54 mi W of Muncie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.080, -94.760
Downed trees and wires near Osage Avenue and 78th Street.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:19 PM CST to 4:20 PM CST
- Where
- Wyandotte County, 1.38 mi N of Muncie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.100, -94.750
Trees down on 72nd and Riverview near the Turner Diagonal.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:20 PM CST to 4:21 PM CST
- Where
- Wyandotte County, 1.48 mi NNE of Muncie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.100, -94.740
Downed tree limbs near 71st Terrace.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:20 PM CST to 4:21 PM CST
- Where
- Wyandotte County, 2.33 mi NNW of Muncie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.110, -94.770
Several reports of downed wires and power poles in the Muncie area.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:23 PM CST to 4:24 PM CST
- Where
- Wyandotte County, 2.96 mi NNW of Grinter Hgts
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.110, -94.790
Several social media reports of downed trees near Chapel Hill Memorial Gardens Cemetery from a microburst. Several trees down on houses and cars in surrounding neighborhoods.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:24 PM CST to 4:25 PM CST
- Where
- Wyandotte County, 2.14 mi NNW of Muncie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.110, -94.760
Social media report and photos of several downed tree limbs near 78th and I-70.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:25 PM CST to 4:26 PM CST
- Where
- Wyandotte County, 2.82 mi N of Muncie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.120, -94.760
Several social media and spotter reports and photos of trees and power poles down near State Avenue between 78th and 94th Streets.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:26 PM CST to 4:27 PM CST
- Where
- Wyandotte County, 2.82 mi N of Muncie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 39.120, -94.760
Very large mature tree uprooted and fell onto house at the 1500 block of North 78th Street.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:28 PM CST to 4:29 PM CST
- Where
- Wyandotte County, 0.87 mi NW of Kansas City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.130, -94.680
Downed trees and wires near Troup Avenue near Interstate 635.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:31 PM CST to 4:32 PM CST
- Where
- Wyandotte County, 2.12 mi SW of Fairfax Muni Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.130, -94.630
Downed tree limbs and wires near Lafayette Avenue close to US Highway 69.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:33 PM CST to 4:34 PM CST
- Where
- Wyandotte County, 1.75 mi NW of Kansas City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.140, -94.690
Downed trees near Leavenworth Road.
Thunderstorm Wind, Johnson
- When
- June 26, 4:33 PM CST to 4:34 PM CST
- Where
- Johnson County, 2.97 mi NNW of Clearview Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.970, -95.040
Downed tree and wires near Evening Star Road near the Kansas River south of Linwood.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:37 PM CST to 4:38 PM CST
- Where
- Wyandotte County, 1.28 mi ESE of Edwardsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.060, -94.800
Downed tree and wires near Orchard Street in Edwardsville.
Thunderstorm Wind, Johnson
- When
- June 26, 4:45 PM CST to 4:46 PM CST
- Where
- Johnson County, 1.76 mi ENE of Olathe
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.890, -94.790
Downed wires near Rogers Road in Olathe.
Thunderstorm Wind, Johnson
- When
- June 26, 4:55 PM CST to 4:56 PM CST
- Where
- Johnson County, 0.88 mi NE of Prairie Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.980, -94.690
Spotter report of several trees and limbs down at a residence near 82nd Terrace and Grandview.
Thunderstorm Wind, Johnson
- When
- June 26, 4:56 PM CST to 4:57 PM CST
- Where
- Johnson County, 0.54 mi E of Prairie Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.970, -94.690
Downed tree and wires near Eby Avenue in Overland Park.
Thunderstorm Wind, Johnson
- When
- June 26, 4:56 PM CST to 4:57 PM CST
- Where
- Johnson County, 0.54 mi E of Prairie Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.970, -94.690
Downed tree and wires near Eby Avenue in Overland Park.
Thunderstorm Wind, Johnson
- When
- June 26, 4:58 PM CST to 4:59 PM CST
- Where
- Johnson County, 0.88 mi SE of Prairie Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.960, -94.690
Trees down along wooden fence at 95th and Antioch Roads.
Thunderstorm Wind, Johnson
- When
- June 26, 4:58 PM CST to 4:59 PM CST
- Where
- Johnson County, 0.88 mi NE of Prairie Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.980, -94.690
Downed trees and wires near 83rd Terrace in Overland Park.
Thunderstorm Wind, Johnson
- When
- June 26, 4:58 PM CST to 4:59 PM CST
- Where
- Johnson County, 0.69 mi S of Prairie Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.960, -94.700
Downed wires near Grant Lane.
Thunderstorm Wind, Johnson
- When
- June 26, 4:58 PM CST to 4:59 PM CST
- Where
- Johnson County, 0.88 mi SE of Overland Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.970, -94.660
Downed tree and wires near 88th Street in Overland Park.
Thunderstorm Wind, Johnson
- When
- June 26, 4:58 PM CST to 4:59 PM CST
- Where
- Johnson County, 2.07 mi S of Overland Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.950, -94.670
Downed tree and wires near 96th Street in Overland Park.
Thunderstorm Wind, Wyandotte
- When
- June 26, 4:59 PM CST to 5:00 PM CST
- Where
- Wyandotte County, 3.5 mi SE of Kansas City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.080, -94.630
Downed tree and wires near Osage Avenue.
Thunderstorm Wind, Johnson
- When
- June 26, 4:59 PM CST to 5:00 PM CST
- Where
- Johnson County, 0.88 mi NE of Prairie Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.980, -94.690
Downed tree and wires near Grandview Lane.
Thunderstorm Wind, Johnson
- When
- June 26, 4:59 PM CST to 5:00 PM CST
- Where
- Johnson County, 0.54 mi E of Prairie Vlg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.970, -94.690
Large tree limbs downed near 85th and Antioch in Overland Park.
Thunderstorm Wind, Johnson
- When
- June 26, 5:00 PM CST to 5:01 PM CST
- Where
- Johnson County, 0.69 mi S of Overland Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.970, -94.670
Downed tree limbs near Foster Lane.
Thunderstorm Wind, Johnson
- When
- June 26, 5:00 PM CST to 5:01 PM CST
- Where
- Johnson County, 0.88 mi NW of Leawood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.960, -94.630
Downed tree and wires near 92nd Place in Overland Park.
Thunderstorm Wind, Johnson
- When
- June 26, 5:00 PM CST to 5:01 PM CST
- Where
- Johnson County, 0.88 mi SE of Overland Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.970, -94.660
Large tree limbs down at a residence near 87th Terrace close to Lamar.
Thunderstorm Wind, Johnson
- When
- June 26, 5:01 PM CST to 5:02 PM CST
- Where
- Johnson County, 1.48 mi SSE of Overland Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.960, -94.660
Large tree uprooted near Lamar and 93rd Terrace.
Thunderstorm Wind, Johnson
- When
- June 26, 5:02 PM CST to 5:03 PM CST
- Where
- Johnson County, 1.61 mi E of Overland Park
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.980, -94.640
Multiple reports of downed trees and wires in Prairie Village.
Thunderstorm Wind, Johnson
- When
- June 26, 5:02 PM CST to 5:03 PM CST
- Where
- Johnson County, 0.88 mi NW of Leawood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.960, -94.630
Several trees down near 95th and Mission.
Thunderstorm Wind, Johnson
- When
- June 26, 5:03 PM CST to 5:04 PM CST
- Where
- Johnson County, 2.14 mi SSE of Mission Hills
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.990, -94.620
Social media report of a downed tree on Belinder Avenue in Prairie Village.
Thunderstorm Wind, Johnson
- When
- June 26, 5:04 PM CST to 5:05 PM CST
- Where
- Johnson County, 1.48 mi NNE of Leawood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.970, -94.610
Several large trees down on Ward Parkway Center at 88th and State Line.
Thunderstorm Wind, Johnson
- When
- June 26, 5:04 PM CST to 5:05 PM CST
- Where
- Johnson County, 0.67 mi NNE of Westwood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 39.039, -94.614
Downed tree and wires near Booth Street in Westwood.
Thunderstorm Wind, Miami
- When
- June 26, 5:28 PM CST to 5:29 PM CST
- Where
- Miami County, 4.28 mi NNE of Stanton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.590, -95.010
Several reports of downed wires and power outages west of Paola.
Thunderstorm Wind, Miami
- When
- June 26, 5:49 PM CST to 5:50 PM CST
- Where
- Miami County, 2.13 mi NE of Paola Majeski Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.620, -94.890
Downed wires near Route 68.
Thunderstorm Wind, Johnson
- When
- June 26, 5:49 PM CST to 5:50 PM CST
- Where
- Johnson County, 2.26 mi ESE of Spring Hill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 38.740, -94.780
Downed wires near Renner Road east of Spring Hill.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Colorado, June 26 to 28, 2025$430,000 · 1 event
- Damaging Winds in North Carolina, June 26, 2025$197,000 · 70 kt wind · 4 events
- Wildfire in Colorado, June 26 to 29, 2025$216,000 · 1 event
- Flash Flooding and Damaging Winds in Texas, June 26, 2025$140,000 · 70 kt wind · 5 events
- Damaging Winds in Ohio, June 26, 2025$125,000 · 61 kt wind · 2 events
- Flash Flooding and Debris Flow in New Mexico, June 26 to 28, 2025$100,000 · 54 kt wind · 4 events
- Damaging Winds in Missouri, June 26, 202557 kt wind · 44 events
- Flash Flood and Damaging Winds in Pennsylvania, June 26, 2025$44,000 · 52 kt wind · 12 events
- Damaging Winds in Virginia, June 26, 2025$43,000 · 60 kt wind · 12 events
- Damaging Winds in Pennsylvania, June 26, 2025$22,000 · 50 kt wind · 15 events
- Damaging Winds in Maryland, June 26, 2025$23,000 · 52 kt wind · 14 events
- Hail and Damaging Winds in Kentucky, June 26, 2025$32,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1277482, 1277457, 1277471, 1277472, 1277489, 1277458, 1277459, 1277490, 1277491, 1277492, 1277466, 1277460, 1277510, 1277468, 1277464, 1277511, 1277493, 1277485, 1277474, 1277480, 1277512, 1277514, 1277486, 1277494, 1277478, 1277495, 1277506, 1277496, 1277497, 1277461, 1277498, 1277499, 1277501, 1277502, 1277477, 1277481, 1277488, 1277465, 1277503, 1277508, and more.